# SDR AALA202012289014

- Difficulty date: December 24, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N131NN
- Make and model: Airbus A321-231
- Aircraft serial: 6472
- Aircraft time: 20,469 hours, 5,520 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240006
- Part serial: RFM24911
- Condition: Low Pressure
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  LOW PRESSURE PASSENGER CREW DOOR 831 DOOR DAMPER AT FORWARD GALLEY AREA.  REPLACED PASSENGER CREW DOOR 831 DAMPER AT FORWARD GALLEY AREA, PER AMM 52-11-14-400-001-B.
